# SDR MTNA20250307001

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N708FE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 1744
- Aircraft time: 569 hours, 541 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

DURING STARTUP OF AIRCRAFT N708FE ON FLIGHT 8129 BQN-POS, THE CREW NOTICED A HAZE IN THE COCKPIT THAT SMELLED LIKE SMOKE ALONG WITH THE CAPTAIN'S SIDE INTERCOM AND MICROPHONE NOT WORKING.  THE CREW SHUTDOWN THE AIRCRAFT AND MAINTENANCE BEGAN TROUBLESHOOTING. BQN MAINTENANCE COMPLETED AN ENGINE RUN SUCCESSFULLY ON N708FE WITH NO SMOKE DETECTED.
